# SDR AALA2019030879013

- Difficulty date: February 18, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 61,131 hours, 22,964 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230513200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO BAY SHEAR TIE,  FRAME 33, BETWEEN STRINGERS 40R AND 41R.  REPLACED THE SHEAR TIE IAW SRM 51-72-11.
